Journal of Function Spaces

Journal of Function Spaces / 2019 / Article

Corrigendum | Open Access

Volume 2019 |Article ID 2541210 | 1 page |

Corrigendum to “On Fixed Point Property under Lipschitz and Uniform Embeddings”

Received24 Dec 2018
Accepted31 Dec 2018
Published03 Feb 2019

In the article titled “On Fixed Point Property under Lipschitz and Uniform Embeddings” [1], there was a missing fund number. The Acknowledgments should be updated as follows:

“The first author was supported by Educational Commission of Hubei Province of China, Grant no. B2018046. The corresponding author was supported by NSFC, Grant no. 11501108, by NSFF, Grant no. 2015J01579, and by the research fund for distinguished young scholars of Fujian Agriculture and Forestry University, Grant no. XJQ201611. 1991Mathematics Subject Classification, 47H10, 46B03, and 46G05.”


  1. J. Zhang, L. Bao, and L. Su, “On fixed point property under Lipschitz and uniform embeddings,” Journal of Function Spaces, vol. 2018, Article ID 4758546, 6 pages, 2018. View at: Publisher Site | Google Scholar | MathSciNet

Copyright © 2019 Jichao Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

304 Views | 189 Downloads | 0 Citations
 PDF  Download Citation  Citation
 Download other formatsMore
 Order printed copiesOrder

Related articles

We are committed to sharing findings related to COVID-19 as quickly and safely as possible. Any author submitting a COVID-19 paper should notify us at to ensure their research is fast-tracked and made available on a preprint server as soon as possible. We will be providing unlimited waivers of publication charges for accepted articles related to COVID-19. Sign up here as a reviewer to help fast-track new submissions.